Humira flu shot

Common Questions and Answers about Humira flu shot

humira

Its been about 3 weeks and all that I have changed is swopping to humira and I have very little pain...it is sooo worth every shot I have to give myself...my doctor also put me on prednisone though...so that is also a change and does stop flares...but its so worth it....
Humira and other medications used to treat autoimmune forms of arthritis do weaken your immune system. Your doctor should have given you a flu shot and pneumonia shot before starting you on this medication. Things you can do to reduce the chances of getting sick are fairly standard, wash your hands frequently, eat right, get plenty of sleep and try to reduce yor exposure.
I have ankylosing spondylitis and just had my first Humira shot 2 days ago. Today I woke up feeling very achy, my nose is stuffy and my throat is scratchy. I don't know if it's allergies, an infection, or a side effect from the Humira. Has anyone else had this happen shortly after starting this drug? I am planning to call my doctor on Monday but just trying to figure out what's going on.
My doctors always encouraged me to have the flu shot so when I was assured there was no interaction issue I consented. The Shingles Vaccine is also free and knowing how expensive it was before over $200.00 it sounded good. The most serious remaining issue after six months is the Uveitis, blurred bilateral vision, nerve pain in my upper thighs, eye pain, dizziness that comes and goes and a sensation that I am going to pass out.
the flu is bad enough but RA makes it worse. So, yes, the flu can make your RA flare. It is a good idea to get a flu shot early in the season if you have RA and a necessity (as is the pneumonia vaccine) if you are on Methotrexate, Enbrel, Humira or Remicade.
Is it ok to get the flu shot when on Humira for my Crohns disease. Also what about the H1N1 shot when that comes out can I take that. I also have FSHD muscular dystohy.
Remicade worked wonders for my Posriatic Arthritis but I had a side effect that is not common, Muscular Distonia (sp) so I had to stop taking it. I am now on Methortexate, Humira, Arava, prenatals and steriod shots. The Methotrexate makes me sick but seems to help with the rashes. Nothing helps the pain. I am currently not on anything for the Hep C.
I started my second round of treatment on December 11, 2007 and am now 14 weeks in. I was already on a biologic (Humira) when I started as well as low dose methotrexate and as needed Prednisone. I had to get evaluated at Shands at the Universirty of Florida in order to get the go ahead to try treatment again as Interferon is contraindicated in people with RA. I learned and lot and I'm glad I went to Shands. They taught me the following: 1.
Azathioprine made me vomit and have diarrhea at the same time - I only took it for 2 days and was so ill a doctor had to come to my home - he gave me an anti-nausea shot and advised me to stop the drug immediately. Since then I have been on methotrexate injections weekly and doing fine. Sudden weight loss of that order really needs to be addressed quickly, as you will be become malnourished. Take care, Liz in Cornwall,England.
The gastroenterologist suggested a botox shot to relax the muscle. I quit swimming, skiing, and trying to polish my toenails because the thing would double me over. Then I had an acute attack of pancreatitis...unbelievable pain and lasted all night vomiting bile and blood. The ER docs scanned the heck out of me with contrast dye and could see no liver or pancreas or duct problems. I stayed in the hospital for five days to calm the pancreas and remove the gall bladder (no stent.
It seems they appear more often when I am stressed, but I can't be for certain that there is not another pattern I just haven't noticed yet. I will say that they did ALL go away after I received a (very painful) steroid shot and 6 day medrol pack for severe allergies... they were significantly reduced within hours and gone within days. They do however, reappear a couple of times each year.
we started him on benadryl and calamine lotiong, not relief so the Doctor gave him allegra and cortisone, no relief. Then the dermatologist gave him a shot of kenalog, and prescription cortisone. still no relief after two emergency room visits they gave him hydroxine and blood workups for kidney, liver, and thyroid came back normal. then the allergist said his bloodwork for allergies is normal too. she put him on zyrtec and two hydroxine at night so the kid can maybe get some sleep..
It didnt' get this bad until late summer last year because, I believe, we didn't get much rain. I am on Humira for rheumatoid arthritis and thought it might be a rare side effect of the medication to become hypersensitive to bites. Others in my household aren't affected by the bites. I'm taking a trip to New Mexico next month where the climate is much drier, desert country. I plan to test whether environment is the key.
MedHelp Health Answers